# SDR RJEF20190107002

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N935TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000205
- Aircraft time: 21,985 hours, 14,415 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXIING OF FLIGHT TA372 FROM CTG TO SAL, THE AIRCRAFT RETURNED TO THE GATE DUE TO PILOT REPORT "IDG 1 OIL, IDG 1 BUS OFF", IDG 2 IS PREVIOUSLY DEFERRED. MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH FIM 24-21-00-810-868-A SUB TASK 810-105, OIL LEVEL OF IDG 1 WAS FOUND WITHIN LIMITS AS PER AMM 12-13-09-210-801-A, RECONNECTED THE IDG 1 IN ACCORDANCE WITH AMM 24-21-01-840-801, OPERATIONAL TESTED THE IDG 1 WITH NORMAL RESULTS. REGARDING THE DEFERRED IDG 2, MAINTENANCE PERSONNEL PERFORMED FIM 24-21-00-810-869-A, SUB TASK 810-105, OIL LEVEL OF IDG 2 WAS FOUND WITHIN LIMITS AS PER AMM 12-13-09-210-801-A, RECONNECTED THE IDG 2 IN ACCORDANCE WITH AMM 24-21-01-840-801-A, OPERATIONAL TESTED THE IDG 2 WITH NORMAL RESULTS. THEN THE AIRCRAFT WAS RETURNED TO SERVICE.
